# SDR SWAA2018111426738

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,233 hours, 28,415 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Part serial: BECW0506
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, A
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, ON TAKEOFF NR 2 ENGINE WAS 3 TO 5 SEC SLOWER TO TAKEOFF THRUST THAN NR 1 WHILE AT CRUISE FL290, 320 KIAS BEGAN FEELING A FULL AIRCRAFT VIBRATION, FA'S CALLED WITH REPORTS OF FLAMES OUT NR 2 ENGINE, NR 2 ENGINE N1 WAS ROLLED BACK TO 35 TO 40%.  R&R HYDRO MECHANICAL UNIT IAW MT.
